# SDR 98ZZZX45

- Difficulty date: December 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2770Q
- Make and model: Cessna 182K
- Aircraft serial: 18257970
- System (JASC): 7120 · Engine Mount Section
- Part: Mount Bolt
- Condition: Detached
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OIL FILTER CHANGE, A REAR LORD MOUNT BOLT WAS FOUND DETACHED.  OTHER 3 BOLTS WERE NOT TO TORQUE.  ENGINE INSTALLED IN 1988 AND IT IS SUSPECT BOLTS NOT PROPERLY TORQUED.
